Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Testicle pain, penis pain after ejaculation. Help

Hello Dr A Chakravarthy,
I am single male age 34 from Chennai. I am having pain on my left testicle when it hits my thigh, but i dont have pain on my right testicle. Also i am getting mild pain on my penis tip after ejaculation and getting pre-mature ejaculation as well. Is this because of testicle pain? Please advise.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
It is hard to know exact diagnosis without some tests. Most commonly it can be casued by infection, prosattitis or epididimitis. ALso STD should be considered.SO do urethral swab test and urine analysis. Some more serious diagnosis such as tumours should be ruled out with testicle ultrasound. This would evaluate prostate enlargement too. Wish you good health.
Answered: Thu, 9 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor